Jump to content
Important Survey - Please Participate ×

Paxil post-withdrawal


[Hi...]

Recommended Posts

Hi,

I took paxil for 13 years. I'm free since 1 year, at that time I got a tinnitus when I stupidly tried to reinstate. Now I still have a lot of pain and burning sensations, and the tinnitus has worsened.

I'm here to find out about this horrible symptom.

Thanks.

Link to comment
Share on other sites

Welcome to BenzoBuddies, Hisame.

 

Paxil isn't a benzodiazepine, but you may find some information from other members who've taken it in Other Medications.  Another site you may helpful is survivingantidepressants.org, too.

 

 

Please take some time to Create a Signature. This will help other members understand your history so they will be better able to support you.

Go to the top of the page and select Profile, then choose Forum Profile, insert drug history/timelines into the text box and click Change Profile.

 

 

Best of luck!

Challis  :thumbsup:

Link to comment
Share on other sites

×
×
  • Create New...